Skip to content
My WebMD Sign In, Sign Up
Sudden swelling of feet and tingling in one leg. Could it be Diabetes?
avatar
Julia0917 posted:
I'm a 25 year old, seemingly healthy female. I noticed today that the top of my feet are swollen. That has never happened before. Then I laid down and immediately my left leg began tingling, but was worse above the knee near the inner thigh, with mild shooting pain down the entire front of my leg. Basically feels like my leg is asleep. Could this be an early sign of Diabetes? I'm worried about blood clots too, don't know the symptoms of those. I'm hoping the water retention is just from sitting too long, and the leg tingling is from a pinched nerve in my back. But I do have a few other symptoms of Diabetes (always thirsty, dry mouth, hypoglycemic). I would appreciate any feedback. Thanks!
Reply
 
avatar
davedsel2 responded:
Hello.

What you describe could be the symptoms of several health issues. Sounds like a trip to your doctor would be worth any time and money so you can get an accurate diagnosis and effective treatment plan.

After you have a diagnosis please come back with an update and any questions you may have.

You can also read through the excellent WebMD Diabetes Health Center here: http://www.webmd.com/diabetes/default.htm

I pray you can get answers from your doctor soon.
Please click on my username or avatar picture to read my story.

Blessings,

-Dave


Helpful Tips

A Diabetes Reversal StoryExpert
Many people understand that they can probably improve their diabetes by eating right and exercising, but figuring out how to make it ... More
Was this Helpful?
73 of 144 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.